RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Efremov, Aleksandr A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:141
Abstract pages:525
Full texts:187
References:75

http://www.mathnet.ru/eng/person33935
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/634020

Publications in Math-Net.Ru
1998
1. A. A. Efremov, “$d$-r. e. degrees that are isolated from above. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 7,  18–25  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:7 (1998), 15–22
2. A. A. Efremov, “$d$-r.e. degrees that are isolated from above. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 2,  20–28  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:2 (1998), 17–22
1996
3. G. A. Sviridyuk, A. A. Efremov, “An optimal control problem for a class of linear equations of Sobolev type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 12,  75–83  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:12 (1996), 60–71
4. A. A. Efremov, “Задача оптимального управления для вырожденного линейного уравнения типа Соболева с относительно $\sigma$-ограниченным оператором”, Vestnik Chelyabinsk. Gos. Univ., 1996, 3,  55–61  mathnet
1995
5. G. A. Sviridyuk, A. A. Efremov, “Optimal control of Sobolev-type linear equations with relatively $p$-spectorial operators”, Differ. Uravn., 31:11 (1995),  1912–1919  mathnet  mathscinet; Differ. Equ., 31:11 (1995), 1882–1890

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019